Asymptotic Morse inequalities for analytic sheaf cohomology
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 666, p. 283-297
@incollection{SB_1985-1986__28__283_0,
     author = {Siu, Yum-Tong},
     title = {Asymptotic Morse inequalities for analytic sheaf cohomology},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     note = {talk:666},
     pages = {283-297},
     zbl = {0613.32014},
     mrnumber = {880038},
     language = {en},
     url = {http://www.numdam.org/item/SB_1985-1986__28__283_0}
}
Siu, Yum-Tong. Asymptotic Morse inequalities for analytic sheaf cohomology, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 666, pp. 283-297. http://www.numdam.org/item/SB_1985-1986__28__283_0/

[1] M. F. Atiyah, R. Bott, and V. K. Patodi - On the heat equation and the index theorem, Invent. Math. 19 (1973), 279-330. | MR 650828 | Zbl 0257.58008

[2] J. Avron, I. Herbst, and B. Simon - Schrödinger operators with magnetic fields I, Duke Math. J. 45 (1978), 847-883. | MR 518109 | Zbl 0399.35029

[3] J. M. Bismut - The Atiyah-Singer Theorems: a probabilistic approach, I. The Index Theorem, J. Funct. Anal. 57 (1984), 56-99. II. The Lefschetz fixed point theorems, J. Funct. Anal. 57 (1984), 329-348. | MR 744920 | Zbl 0538.58033

[4] J. M. Bismut - Large deviations and the Malliavin calculus, Progress in Math. No. 45, Boston: Birkaüser 1984. | MR 755001 | Zbl 0537.35003

[5] J. M. Bismut - Demailly's asymptotic inequalities: a heat equation approach, Preprint 1986.

[6] P. Demailly - Champs magnétiques et inégalités de Morse pour la d'' cohomologie, C.R.A.S., série I, 301 (1985), 119-122. | MR 799607 | Zbl 0595.58014

[7] P. Demailly - Champs magnétiques et inégalités de Morse pour la d'' cohomologie, Ann. Inst. Fourier 35,4 (1985), 189-229. | Numdam | MR 812325 | Zbl 0565.58017

[8] H. Grauert and O. Riemenschneider - Verschwindungssätze für analytische Kohomologiegruppen auf Komplexen Räume, Invent. Math. 11 (1970), 263-292. | MR 302938 | Zbl 0202.07602

[9] K. Kodaira - On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties), Ann. of Math. 60 (1954), 28-48. | MR 68871 | Zbl 0057.14102

[10] B. Moishezon - On n-dimensional compact varieties with n algebraically independent meromorphic funcitons, Amer. Math. Soc. Translations 63 (1967), 51-177. | Zbl 0186.26204

[11] J. B. Rauch and B. A. Taylor - The Dirichlet problem for the multidimensional Monge-Ampère equation, Rocky Mountain J. Math. 7 (1977), 345-364. | MR 454331 | Zbl 0367.35025

[12] J.-P. Serre - Fonctions automorphes: quelques majorations dans le cas où X/G est compact, Séminaire Cartan 1953-54, 2-1 to 2-9. | Numdam

[13] C. L. Siegel - Meromorphe Funktionen auf kompakten Mannifaltigkeiten. Nachrichten der Akademie der Wissenschaften in Göttingen, Math.-Phys. Klasse 1955, N.4, 71-77. | MR 74061 | Zbl 0064.08201

[14] Y.-T. Siu - A vanishing theorem for semipositive line bundles over non Kahler manifolds, J. Diff. Geom. 19 (1984), 431-452. | MR 755233 | Zbl 0577.32031

[15] Y.-T. Siu - Some recent results in complex manifold theory related to vanishing theorems for the semi-positive case, Proceedings of the 1984 Bonn Arbeitstagung, Springer Lecture Notes in Mathematics 1111 (1985), 169-192. | MR 797421 | Zbl 0577.32032

[16] Y.-T. Siu - Calculus inequalities derived from holomorphic Morseinequalities, Preprint 1986.

[17] W. Thimm - Über algebraische Relation zwischen meromorphen Funktionen abgeschlossenen Räumen. Thesis, Königsberg, 1939, 44 pp. | JFM 68.0176.01

[18] H. Weyl - Das asymptotische Verteilungsgesetz der Eigenwerte linearer partielle Differentialgleichungen, Math. Ann. 71 (1911), 441-469 | JFM 43.0436.01

[19] E. Witten - Supersymmetry and Morse theory, J. Diff. Geom. 17 (1982), 661-692. | MR 683171 | Zbl 0499.53056

[20] E. Witten - Holomorphic Morse inequalities, Taubner-Texte zur Math. 70 Algebraic and Differential Topology, ed. G. M. Rassias (1984), 318-333. | MR 792703 | Zbl 0588.32009